# SDR SWAA2022020175890

- Difficulty date: August 28, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 64,671 hours, 37,701 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL #441 EL IS DELAMINATING ON LOWER FWD EDGE / INSTALLED PANEL PER AMM 54-53-01 REF A1059786
